Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Kernel constructions and Borel sets


Author: A. H. Stone
Journal: Trans. Amer. Math. Soc. 107 (1963), 58-70
DOI: https://doi.org/10.1090/S0002-9947-1963-0151935-0
Erratum:
MathSciNet review: 0151935
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorème sur les ensembles de première catégorie, Fund. Math. 16 (1930) 395-398.
  • 1. la. R. H. Bing, A connected countable Hausdorff space, Proc. Amer. Math. Soc. 4 (1953), 474. MR 0060806 (15:729f)
  • [2] C. H. Dowker, An embedding theorem for paracompact metric spaces, Duke Math. J. 14 (1947), 639-645. MR 0022344 (9:196g)
  • [3] G. Freud, Ein Beitrag zu dem Satze von Cantor und Bendixson, Acta Math. Acad. Sci. Hungar. 9 (1958), 333-336. MR 0108782 (21:7494)
  • [4] F. Hausdorff, Mengenlehre, 3rd ed., reprinted, Dover Publications, New York, 1944. MR 0015445 (7:419g)
  • [5] C. Kuratowski, Topologie. I, 2nd ed., Monografie Matematyczne, Vol. 20, Warsaw, 1948. MR 0028007 (10:389b)
  • [6] D. Montgomery, Nonseparable metric spaces, Fund. Math. 25 (1935), 527-534.
  • [7] Z. Semadeni, Sur les ensembles clairsemés, Rozprawy Mat. 19 (1959). MR 0107849 (21:6571)
  • [8] W. Sierpinski, Sur une propriété topologique des ensembles dénombrables denses en soi, Fund. Math. 1 (1920), 11-16.
  • [9] A. H. Stone, Paracompactness and product spaces, Bull. Amer. Math. Soc. 54 (1948), 977-982. MR 0026802 (10:204c)
  • [10] -, Absolute $ {F_\sigma }$ spaces, Proc. Amer. Math. Soc. 13 (1962), 495-499. MR 0138088 (25:1535)
  • [11] -, Nonseparable Borel sets, Rozprawy Mat. 28 (1962).


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0151935-0
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society